# SDR SWAA2015072342172

- Difficulty date: July 12, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 79,812 hours, 67,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 500B+5.5 - 500B+6.5, STRINGER 15R.  REPAIRED SKIN IAW ER & EA.
